# SDR UIEA2017091401669

- Difficulty date: August 24, 2017
- Submitted: September 14, 2017
- Operation: Air carrier
- Aircraft: N640GT
- Make and model: Boeing 767-3S1
- Aircraft serial: 25221
- Aircraft time: 83,482 hours, 17,705 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 1540
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 1540,  RBL 3 FLOORBEAM HAS CORROSION.  REMOVED CORROSION AND BLENDED AREA, EVALUATED DAMAGE, AND FOUND TO BE WITHIN ALLOWABLE LIMITS. CLEANED, TREATED, PRIMED, AND PAINTED AREA IAW AMM 51-21-03, 51-21-04, 51-24-21, AND 51-24-15 )
